# SDR REXA2022051300898

- Difficulty date: March 17, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N184GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15169
- Aircraft time: 23,312 hours, 18,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690362831
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL AT F.S.661+16 TO 661+90 HAS MULTIPLE SPOTS OF CORROSION.	REMOVED AND REPLACED LH SIDE SEAT TRACK BETWEEN F.S.661+16 TO 661+90  IAW CRJ 900 AMM 53-00-49-400-801-A13
